I have taken Zoloft in the past and am back on it now. With this type of medicaiton, I suggest talking to your doctor about discontinuing it. It should be discontinued slowly over time, especially depending on the length of time you have been on it.
My doctor recently prescribed Zoloft 25mg for me, then going up to 50mg. I am so scared of taking it but its really affecting my life. I was diagnosed with depression/anxiety/panic attacks. Its hard for me to go anywhere because i shake and get nervous all the time. I get lightheaded and almost freak out. I force myself to go out, and when i get home i am always nauseated and have a headache from the experience. I feel like crap the rest of the day. I have 3 younger kids that are now out of school and want to go places. I am afraid to leave, but i go to suffer. I want to get better so bad. I am so scared to swallow this pill...any insight? All i read is BAD things about it. Where is the good?
Hi~ Go ahead and take the Zoloft. You have a doctor so IF you feel anything "funny" you can call him/her. It's a good drug. I've taken one similar and it helped a great deal.
It takes about a week to build up blood levels so get on it and don't worry! You won't actually "feel" it but you'll notice a difference in your mood. Those around you may be the first to notice a difference in you. It's action is very subtle.
You posted here on an old post. You may want to start a new post of your own. Click on the green "post a question" button.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.